# SDR CALA9802137

- Difficulty date: December 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68047
- Make and model: Doug DC-10-10
- Aircraft serial: 47801
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 1289
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK ON FLOORBEAM STA 1289, AT NR 3 DOOR LOWER JAMB.  THE CRACKED AREA OF FLOORBEAM WAS TRIMMED OUT, A REPAIR WAS PERFORMED IAW ENGINEERING ORDER D10-53-86781 AND ECRA 5314-01003.
